# SDR COMA0060213

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FORWARD OF MAIN CABIN DOOR BY LOWER LOCKING PIN DAMAGED FS 310 STR 15 AND 16R.  REPAIRED SKIN DAMAGE FS 310 BETWEEN STRINGER 15 AND 16 IAW REO 601R-53-21-160 AND WVAC EO 601R-53-1014.
